Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Amar - D. Andreucci - P. Bisegna - R. Gianni

An elliptic equation with memory

created on 25 Jul 2003
modified on 16 Apr 2004

[BibTeX]

Published Paper

Inserted: 25 jul 2003
Last Updated: 16 apr 2004

Journal: C.R. Acad. Sci. Paris
Volume: 338
Pages: 595-598
Year: 2004

Abstract:

We prove the existence and uniqueness for a semilinear elliptic problem with memory, both in the weak and the classical setting. This problem describes the effective behaviour of a biological tissue under the injection of an electrical current in the radiofrequency range.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1